# SDR SCNA99126

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Sidewall
- Condition: Loose
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, A SIDEWALL PANEL CAME LOOSE ON THE RIGHT SIDE OF THE FIRST OFFICER'S SEAT JAMMING THE RIGHT RUDDER PEDALS.  ABORTED TAKEOFF.  INSTALLED FASTENERS AS REQUIRED ON THE PANEL AND OPERATIONALLY CHECKS GOOD.
